# SDR C1HA200394001

- Difficulty date: January 5, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UPON LANDING NR 3 ENGINE COMPRESSOR STALLED AT 2.0 EPR ANR 90 KTS.  RETARDED REVERSER AND ENGINE OPERATED NORMAL.  PERFORMED VISUAL INSPECTION OF 1ST STAGE COMPRESSOR & AFT TURBINE IAW P&W JT8 MM REF 72-00-00 PG 122.  PERFORMED GROUND ENGINE START/RUN, ALL INDICATIONS NORMAL.
